# SDR KCSA201506251022

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,553 hours, 15,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRWELL TO UPPER DECK CEILING EMERGENCY LIGHT INOPERATIVE.
